New Brunswick, NJ 08903, USA
Department of Mathematics, Rutgers University
Kruskal M. D., Tamizhmani K. M., Grammaticos B., Ramani A.
Asymmetric Discrete Painleve Equations
2000, vol. 5, no. 3, pp. 273-280
We investigate the possible integrable nonautonomous forms of a given class of mappings involving more than one dependent variable. These integrable discrete systems define "asymmetric" Painlevé equations. Our main tool of investigation is the application of the singularity confinement discrete integrability criterion. A new way of implementing it, first proposed for the singularity analysis of continuous systems, is also introduced.